Publications & Preprints

No. Author(s) Title Preprint
(arXiv)
Publication
(MathSciNet)
2010c01 Cohen, David; Sigg, Magdalena Convergence analysis of trigonometric methods for stiff second-order stochastic differential equations pdf MR2909913
2010c02 Cohen, David On the numerical discretisation of stochastic oscillators - MR2922170
2010c03 Blath, Jochen; Kurt, Noemi Survival and extinction of caring double-branching annihilating random walk pdf MR2802043
2010c04 Dhersin, Jean-Stéphane; Freund, Fabian; Siri-Jégousse, Arno; Yuan, Linglong On the length of an external branch in the beta-coalescent 1201.3983 MR3027896
2010c05 Depperschmidt, Andrej; Greven, Andreas; Pfaffelhuber, Peter Marked metric measure spaces 1101.4213 MR2783338
2010c06 Depperschmidt, Andrej; Greven, Andreas; Pfaffelhuber, Peter Tree-valued Fleming-Viot dynamics with mutation and selection 1101.0759 MR3024977
2010c07 Bovier, Anton; Gayrard, Véronique; Švejda, Adéla Convergence to extremal processes in random environments and extremal ageing in SK models 1201.2059 MR3101847
2010c08 Fontes, L. R. G.; Gava, R. J.; Gayrard, V. The K-process on a tree as a scaling limit of the GREM-like trap model 1202.4104 MR3178499
2010c09 Bezerra, S. C.; Fontes, L. R. G.; Gava, R. J.; Gayrard, V.; Mathieu, P. Scaling limits and aging for asymmetric trap models on the complete graph and K processes 1202.4101 MR3069367
2010c10 Aistleitner, Christoph; Hörmann, Siegfried Upper and lower class separating sequences for Brownian motion with random argument pdf MR2853674
2010c11 Aistleitner, Christoph Covering numbers, dyadic chaining and discrepancy pdf MR2846704
2010c12 Aistleitner, Christoph Convergence of ∑ ck f(k x) and the Lip α class pdf MR2944730
2010c13 Aistleitner, Christoph; Fukuyama, Katusi On the law of the iterated logarithm for trigonometric series with bounded gaps - MR3000556
2010c14 Aistleitner, Christoph; Elsholtz, Christian The central limit theorem for subsequences in probabilistic number theory - MR2994662
2010c15 Arguin, Louis-Pierre; Bovier, Anton; Kistler, Nicola Poissonian statistics in the extremal process of branching Brownian motion 1010.2376 MR2985174
2010c16 Arguin, Louis-Pierre; Bovier, Anton; Kistler, Nicola The extremal process of branching Brownian motion 1103.2322 MR3129797
2010c17 Arguin, Louis-Pierre; Damron, Michael Short-range spin glasses and random overlap structures 1010.2677 MR2793164
2010c18 Kabluchko, Zakhar The maximum of the Gaussian 1/fα-noise in the case α<1 1010.1902  
2010c19 Kabluchko, Zakhar Persistence of competing systems of branching random walks 1103.5865  
2010c20 Klimovsky, Anton High-dimensional Gaussian fields with isotropic increments seen through spin glasses 1108.5300 MR2915663
2010c21 Arguin, Louis-Pierre; Zindy, Olivier Poisson-Dirichlet statistics for the extremes of a log-correlated Gaussian field 1203.4216 MR3211001
2010c22 Marinelli, Carlo; Nualart, Eulalia; Quer-Sardanyons, Lluís Existence and regularity of the density for the solution to semilinear dissipative parabolic SPDEs 1202.4610 MR3102988
2010c23 Nualart, Eulalia; Quer-Sardanyons, Lluís Gaussian estimates for the density of the non-linear stochastic heat equation in any space dimension 1010.2155 MR2860455
2010c24 Armendáriz, Inés; Grosskinsky, Stefan; Loulakis, Michail Zero-range condensation at criticality 0912.1793 MR3071386
2010c25 Bensoussan, A.; Sung, K. C. J.; Yam, S. C. P.; Yung, S. P. Linear quadratic mean field games pdf MR3489817
2010c26 Yam, S. C. P.; Yung, S. P.; Zhou, W. Game call options revisited pdf MR3157693
2010c27 Cheung, K. C.; Sung, K. C. J.; Yam, S. C. P.; Yung, S. P. Optimal reinsurance under general law-invariant risk measures - MR3176019
2010c28 Cheung, K. C.; Sung, K. C. J.; Yam, S. C. P.; Yung, S. P. Risk-minimizing insurance protection for multivariate risks - appeared in Journal of Risk and Insurance, Vol 81, Issue 1, March 2014, pp 219–236
2010c29 Cass, Thomas; Litterer, Christian; Lyons, Terry Integrability and tail estimates for Gaussian rough differential equations 1104.1813 MR3112937
2010c30 Chan, Gary; Liu, Andrea; Yam, S. C. P. A sharper rate of convergence of generalized empirical Likelihood weights for incorporating auxiliary data information pdf  
2010c31 Cheung, K. C.; Liu, Andrea; Yam, S. C. P.; Yung, S. P. Average value-at-risk minimizing reinsurance under Wang's premium principle with constraints pdf MR3058011
2010c32 Bensoussan, Alain; Siu, Chi Chung; Yam, Sheung Chi Phillip; Yang, Hailiang A class of non-zero-sum stochastic differential investment and reinsurance games - MR3237829
2010c33 Wright, J. A.; Yam, S. C. P.; Yung, S. P. A test for the equality of multiple Sharpe ratios - appeared in Journal of Risk, Vol 16, no. 4, pp 3-21 (April 2014)
2010c34 Tsai, Jonathan; Yam, S. C. P.; Zhou, Wang Conformal invariance of the exploration path in 2-d critical bond percolation in the square lattice 1112.2017  
2010c35 Wong, W. K.; Wright, J. A.; Yam, S. C. P.; Yung, S. P. A mixed sharpe ratio - appeared in Risk and Decision Analysis, Vol 3, no. 1-2, pp 37-65 (2012)
2010c36 Wright, J. A.; Yam, S. C. P.; Yung, S. P. Enlargement of filtration on Poisson space pdf  
2010c37 Chan, Kwun Chuen Gary; Yam, Sheung Chi Phillip Oracle, multiple robust and multipurpose calibration in a missing response problem - MR3264551
2010c38 Greven, Andreas; den Hollander, Frank; Kliem, Sandra; Klimovsky, Anton Renormalisation of hierarchically interacting Cannings processes 1209.1856 MR3194010